論文

査読有り
2005年3月

Picard-Vessiot extensions of artinian simple module algebras

JOURNAL OF ALGEBRA
  • K Amano
  • ,
  • A Masuoka

285
2
開始ページ
743
終了ページ
767
記述言語
英語
掲載種別
研究論文(学術雑誌)
DOI
10.1016/j.jalgebra.2004.12.006
出版者・発行元
ACADEMIC PRESS INC ELSEVIER SCIENCE

This paper pursues Takeuchi's Hopf algebraic approach [M. Takeuchi, A Hopf algebraic approach to the Picard-Vessiot theory, J. Algebra 122 (1989) 481-509] to the Picard-Vessiot (PV) theory for differential equations, to involve the PV extensions of difference equations. Differential fields and total difference rings in the standard PV theory are unified here by artinian simple (AS) module algebras over a cocommatative, pointed smooth Hopf algebra. (c) 2004 Elsevier Inc. All rights reserved.

Web of Science ® 被引用回数 : 20

リンク情報
DOI
https://doi.org/10.1016/j.jalgebra.2004.12.006
Web of Science
https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=JSTA_CEL&SrcApp=J_Gate_JST&DestLinkType=FullRecord&KeyUT=WOS:000227535500018&DestApp=WOS_CPL